# SDR UIEA200700042

- Difficulty date: January 30, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Migrated
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRACK FWD ATTACH FITTING BEARING FOUND MIGRATED.  REPAIRED ACCOMPLISHED AS PER SB747-57-2325.
